# SDR DHL200080759C

- Difficulty date: October 29, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; AFT ACCESSORY COMPT PRESSURE BULKHEAD AT STA 680 L-31R CRACKED 3.500 INCHES.  REMOVED DOME IAW SRM 51-1-20D, PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, INSTALLED NEW DOME IAW SRM 53-2-5, FIG 13.  REF: N/R 1863.
